# SDR ANCF2020030301

- Difficulty date: March 3, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N821AV
- Make and model: Airbus A321-231
- Aircraft serial: 6294
- Aircraft time: 9,682 hours, 5,879 cycles
- System (JASC): 2422 · AC Inverter
- Part: Static Inverter
- Part number: 100201021830
- Part serial: AA11136948
- Condition: Malfunctioned
- Location: Electrical Sys
- Part time: 3,566 hours, 3,237 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

03.MAR.2020 @ CTG -> FLIGHT AV8548 (BOG-CTG) PILOT REPORT WO 16056958:  
AFTER PARKING IN CTG THE CABIN WAS FULL OF SMOKE AND FUMES WAS FELT
03.MAR.2020 @ CTG -> DEFERRED MAINTENANCE ITEM AS FOLLOWS:
IN ACCORDANCE WITH TSM 05-50-00-810-831-A IDENTIFICATION OF THE CAUSE FOR CABIN ODOR SMOKE OR FUME WAS PERFORMED THE RESULT OF THE FAULT ISOLATION WAS TYPE 9 , THE STATIC INVERTER (FIN 3NA) WAS FOUND INOP WITH A STRONG BURNED SMELL IN ACCORDANCE WITH MEL 46-20-01-3 PROV 2 ELECTRONIC FLIGHT BAG SYSTEM WAS DEFERRED TO DMI MEL WO 16056958 LOG BPAGE 25562 BY MCC REQUEST THE DEACTIVATION OF THE STATIC INVERTER (3NA) WAS PERFORMED IN ACCORDANCE AMM 25-18-00-040-802-A 810-TSR-2020-03-104. AIRCRAFT WAS RETURNED TO SERVICE & FLEW TO BOG. 
03.MAR.2020 @ BOG -> CORRECTIVE ACTION AS FOLLOWS:
IN ACCORDANCE WITH AMM 25-18-51-000/400-001-A  REV DATE FEB 01, 2020 THE STATIC INVERTER ENA WAS REPLACED, TEST SATISFACTORY WO CLOSED: 16056964. AIRCRAFT WAS RETURNED TO SERVICE, FLEW BACK TO CTG, AND HAS BEEN OPERATING BETWEEN SAME STATIONS CTG & BOG, WITH OUT FURTHER REPORTS.
